# SDR USAA2012052200017

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,167 hours, 19,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 10C LEFT.   REPLACED THE LENS PER AMM 33-51-19.
